MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CORONARY BYPASS PACK PGYBK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CORONARY BYPASS PACK PGYBK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10544
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hair found in laps.
 
Additional Manufacturer Narrative
A complaint was received on 05/28/2024 reporting hair found in laps.A supplier corrective action request (scar) was issued to the lap sponge supplier gd medical.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 05/28/2024 reporting hair found in laps.The sample was not returned to deroyal.A supplier corrective action request (scar) was issued to the lap sponge supplier (b)(4).Root cause was determined by the supplier (b)(4) that an operator did not properly follow the gowning procedure.The following corrective and preventive actions have been taken by (b)(4): workshop supervisors have been informed of the incident.The workshop supervisors reviewed the gowning procedure with the operators during in-process and finished product inspections.Quality assurance will check for hair during the manufacturing process.Workshop supervisors will review the gowning procedure with each operator at the start of each shift and ensure that workers are properly gowned throughout the entire shift.The quality team will closely monitor for any duplication or recurrence of the issue.Production records were reviewed, and no issues were found.An inventory check of the lab sponges was made by deroyal, a total of (b)(4) of the 5-1918 was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CORONARY BYPASS PACK PGYBK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key19607664
Report Number3005011024-2024-00010
Device Sequence Number8121049
Product Code LRO
UDI-Device Identifier00749756366342
UDI-Public00749756366342
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10544
Device Lot Number59892031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown